Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 201, NWS Jacksonville, FL

August 21, 20125 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 21, 2012, 11:33 AM EDT for 5 counties in Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2012, 11:33 AM EDT (15:33 UTC)
Expired
Aug 21, 2012, 11:54 AM EDT
In force
21 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS52 KJAX 211533
SVRJAX
FLC001-007-023-041-125-211615-
/O.NEW.KJAX.SV.W.0201.120821T1533Z-120821T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1133 AM EDT TUE AUG 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  NORTHWESTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  EXTREME SOUTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  CENTRAL GILCHRIST COUNTY IN NORTHERN FLORIDA
  EXTREME SOUTHERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 1215 PM EDT

* AT 1133 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES EAST OF
  BELL...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGH
  SPRINGS AND ALACHUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2984 8269 2983 8264 2985 8263 2986 8262
      2985 8260 2988 8259 2993 8243 2992 8241
      2989 8240 2988 8235 2971 8229 2960 8282
      2977 8289
TIME...MOT...LOC 1533Z 252DEG 21KT 2972 8273

$$

SHULER
2 follow-up statements
428 
WWUS52 KJAX 211544
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT TUE AUG 21 2012

FLC007-023-125-211554-
/O.CAN.KJAX.SV.W.0201.000000T0000Z-120821T1615Z/
BRADFORD FL-COLUMBIA FL-UNION FL-
1144 AM EDT TUE AUG 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN UNION...
EXTREME SOUTHERN COLUMBIA AND EXTREME WESTERN BRADFORD COUNTIES IS
CANCELLED...

THE STRONGEST PART OF THE SEVERE THUNDERSTORM IS EXPECTED TO STAY 
OUT OF THIS AREA. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2972 8230 2962 8274 2978 8280 2982 8264
      2985 8259 2988 8257 2991 8245 2992 8242
      2988 8240 2988 8235 2979 8232
TIME...MOT...LOC 1544Z 252DEG 21KT 2974 8266

$$

FLC001-041-211615-
/O.CON.KJAX.SV.W.0201.000000T0000Z-120821T1615Z/
ALACHUA FL-GILCHRIST FL-
1144 AM EDT TUE AUG 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR EASTERN GILCHRIST AND NORTHWESTERN ALACHUA COUNTIES...

AT 1144 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF HIGH
SPRINGS...OR 11 MILES EAST OF BELL...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGH
SPRINGS...ALACHUA AND LA CROSSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2972 8230 2962 8274 2978 8280 2982 8264
      2985 8259 2988 8257 2991 8245 2992 8242
      2988 8240 2988 8235 2979 8232
TIME...MOT...LOC 1544Z 252DEG 21KT 2974 8266

$$
994 
WWUS52 KJAX 211554
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1154 AM EDT TUE AUG 21 2012

FLC001-041-211604-
/O.CAN.KJAX.SV.W.0201.000000T0000Z-120821T1615Z/
ALACHUA FL-GILCHRIST FL-
1154 AM EDT TUE AUG 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GILCHRIST AND
NORTHWESTERN ALACHUA COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...EXCESSIVE 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH WILL BE 
POSSIBLE ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2972 8230 2962 8274 2978 8280 2982 8264
      2985 8259 2988 8257 2991 8245 2992 8242
      2988 8240 2988 8235 2979 8232
TIME...MOT...LOC 1554Z 252DEG 21KT 2976 8260

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 9:34 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 21, 9:34 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 AM EDT TUE AUG 21 2012

...LOCALLY HEAVY RAINFALL EXPECTED THIS AFTERNOON AND EVENING...

.UPDATE...
FAIRLY SIGNIFICANT TROF AXIS FOR AUGUST TIME FRAME WILL PUSH
ACROSS THE FLORIDA PANHANDLE TODAY AND INTO THE FORECAST AREA
TONIGHT. AHEAD OF THIS SYSTEM DEEP ATMOSPHERIC LIFT WILL PRODUCE
NUMEROUS TO WIDESPREAD SHOWERS AND EMBEDDED STRONG STORMS ALONG
AND AHEAD OF FRONTAL BOUNDARY LYING ACROSS SOUTH GEORGIA. WITH
PRECIP WATER AMOUNTS LINGERING NEAR 2 INCHES STILL EXPECT LOCALLY
HEAVY RAINFALL TO BE MAIN THREAT ALTHOUGH STORM MOTION WILL BE
TOWARDS THE NORTHEAST AT AROUND 20 MPH. SOME STRONG STORMS WITH
GUSTY WINDS WILL BE POSSIBLE BUT LIMITED AMOUNT OF SURFACE HEATING
WILL KEEP MAX TEMPS IN THE LOWER 80S IN MOST LOCATIONS ALTHOUGH
SOUTH AND EAST OF A LINE FROM GAINESVILLE TO ST AUGUSTINE ENOUGH
SURFACE HEATING MAY PUSH TEMPS INTO THE MID/UPPER 80S AND TRIGGER
STORMS WITH GUSTY WINDS OF 50-60 MPH AND FREQUENT LIGHTNING. MAIN
FLOODING THREAT STILL EXIST ACROSS NE FL WHERE LOCALIZED 1-3 INCH
AMOUNTS OCCURRED YESTERDAY AND SATURATED SOILS WILL PROVIDE FOR
GREATEST POTENTIAL...ESPECIALLY IN URBANIZED AREAS. WEAK LOW IS
EXPECTED TO DEVELOP ALONG FRONTAL BOUNDARY IN NORTHEAST GOMEX THIS
AFTERNOON AND TRACK ACROSS THE SUWANNEE RIVER VALLEY AND SE GA
THIS EVENING...AND THIS WILL SLOWLY BRING HEAVY PCPN TO AN END
LATE THIS EVENING AND OVERNIGHT AS IT TRACKS NORTHEAST OF THE
REGION AND BRINGS IN SLIGHTLY DRIER AIRMASS INTO SE GA DURING THE
OVERNIGHT HOURS WITH JUST A FEW LINGERING SHOWERS ACROSS NORTHEAST
FLORIDA.

&&

.AVIATION...
EXPECT GENERALLY MVFR CIGS AHEAD OF EXPECTED RAINFALL/TSTM
ACTIVITY THIS AFTERNOON...THEN WILL CONTINUE TO REFINE TEMPO
GROUPS WITH POTENTIAL TSTM ACTIVITY BTWN 16-20Z AND LIKELY IFR
CIGS/VSBYS. SOME GUSTY WINDS POSSIBLE BUT NOT AS LIKELY AS
YESTERDAY EXCEPT WHERE SOME SIGNIFICANT HEATING MAY OCCUR NEAR THE
KGNV TAF LOCATION. EXPECT SOME IMPROVING CONDITIONS AFTER 00Z WITH
SOME VFR CIGS POSSIBLE OVERNIGHT AND AT LEAST SOME LIGHT MVFR FOG
EXPECTED AFTER 06Z.

&&

.MARINE...
GENERAL SW FLOW AT 10-15 KNOTS CONTINUES THROUGH TONIGHT AS WEAK
LOW WILL PASS NORTHWEST OF THE LOCAL WATERS. SEAS 2-3 FT. MAIN
THREAT WILL BE OFFSHORE MOVING STORMS AGAIN THIS AFTERNOON WITH
GUSTY WINDS.

RIP CURRENTS: LOW RISK CONTINUES WITH THE OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  69  88  68 /  70  50  30  30
SSI  83  72  85  72 /  70  60  40  40
JAX  84  71  87  70 /  70  50  50  40
SGJ  84  72  87  71 /  60  50  60  50
GNV  84  70  88  69 /  70  60  60  40
OCF  84  70  88  70 /  70  60  60  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

HESS/CHASE
Hazardous weather outlook, Aug 21, 4:42 AM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 AM EDT TUE AUG 21 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-220130-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
442 AM EDT TUE AUG 21 2012

...FLOOD WATCH IN EFFECT FOR NORTHEAST FLORIDA TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STATIONARY FRONTAL BOUNDARY OVER CENTRAL GEORGIA...COMBINED WITH
DISTURBANCES ALOFT WILL LIKELY GENERATE ANOTHER ROUND OF WIDESPREAD
HEAVY AFTERNOON SHOWERS AND THUNDERSTORMS. LOCALIZED RAINFALL
AMOUNTS OF 2 TO 4 INCHES OVER SATURATED GROUND CONDITIONS
WILL CREATE THE POTENTIAL FOR FLOODING...WITH FLASH FLOODING
POSSIBLE IN URBAN AND LOW-LYING AREAS WHERE EXCESSIVE RAINFALL RATES
OCCUR. IN ADDITION TO THE FLOODING CONCERNS...SCATTERED STRONG
STORMS WILL ALSO BE CAPABLE OF STRONG GUSTY WINDS AND FREQUENT
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE FRONTAL BOUNDARY WILL DRIFT SOUTH INTO SOUTHEAST GEORGIA ON
WEDNESDAY WHICH WILL TRIGGER ANOTHER ROUND OF NUMEROUS TO SCATTERED
SHOWERS AND THUNDERSTORMS. VERY HEAVY RAINFALL WILL REMAIN A
CONCERN...MAINLY OVER NORTHEAST FLORIDA...AND ANOTHER FLOOD WATCH
MAY BE REQUIRED.

AN INCREASING EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN
INCREASE IN RIP CURRENT RISK IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Local storm report, Aug 21, 10:24 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1024 AM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             ENE PENNEY FARMS        29.98N 81.81W
08/20/2012  E0.88 INCH       CLAY               FL   POST OFFICE

            GREEN COVE SPRINGS POST OFFICE REPORTED NICKEL SIZE HAIL
            NEAR STATE ROAD 16 AND COUNTY ROAD 218.

&&

JHESS
Local storm report, Aug 21, 10:32 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 NNE ST. AUGUSTINE     29.92N 81.30W
08/20/2012                   ST. JOHNS          FL   POST OFFICE

            POST OFFICE REPORTED TREE DOWN ALONG SHERWOOD AVENUE.

&&

JHESS
Local storm report, Aug 21, 10:36 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     LIGHTNING        5 SW DURBIN             30.03N 81.51W
08/20/2012                   ST. JOHNS          FL   911 CALL CENTER

            DISPATCH REPORTED LIGHTNING STRIKE AT HOME ON TORTUGA BAY
            DRIVE.

&&

JHESS
Special weather statement, Aug 21, 10:43 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 AM EDT TUE AUG 21 2012

FLZ035-211530-
GILCHRIST-
1043 AM EDT TUE AUG 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1130 AM EDT...

AT 1044 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF BELL...OR 7 MILES
NORTHEAST OF CROSS CITY...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON AND BELL THROUGH
1130 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2974 8294 2976 8296 2980 8293
      2982 8294 2984 8290 2991 8286 2993 8281
      2992 8277 2985 8273 2983 8266 2956 8266
      2956 8276 2958 8278 2958 8296 2961 8298
TIME...MOT...LOC 1444Z 254DEG 17KT 2969 8303

SHULER
Special weather statement, Aug 21, 11:29 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EDT TUE AUG 21 2012

FLZ035-036-211615-
ALACHUA-GILCHRIST-
1129 AM EDT TUE AUG 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA AND CENTRAL GILCHRIST COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 1215 PM EDT...

AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF BELL...MOVING EAST
AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
TRENTON...BELL...NEWBERRY...HIGH SPRINGS...ALACHUA AND LA CROSSE
THROUGH 1215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2984 8269 2983 8264 2985 8263 2986 8262
      2985 8260 2988 8259 2993 8243 2992 8241
      2989 8240 2988 8235 2971 8229 2960 8282
      2977 8289
TIME...MOT...LOC 1530Z 252DEG 21KT 2971 8275

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:52 PM EDTFlood WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more23 hr
Aug 21, 10:43 AM EDTSpecial Weather StatementJAXGilchrist47 min
Aug 21, 11:29 AM EDTSpecial Weather StatementJAXGilchrist46 min
Aug 21, 11:53 AM EDTSpecial Weather StatementJAXAlachua37 min
Aug 21, 12:32 PM EDTSevere Thunderstorm WarningJAXAlachua, Putnam43 min
Aug 21, 12:58 PM EDTSpecial Weather StatementJAXMarion47 min
Aug 21, 1:11 PM EDTSevere Thunderstorm WarningJAXPutnam64 min
Aug 21, 1:24 PM EDTAreal Flood AdvisoryJAXMarion, Putnam111 min
Aug 21, 1:52 PM EDTAreal Flood WarningJAXAlachua, Marion, Putnam113 min
Aug 21, 1:52 PM EDTSpecial Weather StatementJAXSaint Johns53 min
Aug 21, 1:57 PM EDTSpecial Weather StatementJAXMarion63 min
Aug 21, 2:08 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns52 min
Aug 21, 2:11 PM EDTSpecial Marine WarningJAX2 hr
Aug 21, 2:36 PM EDTAreal Flood AdvisoryJAXSaint Johns84 min
Aug 21, 4:10 PM EDTSpecial Marine WarningJAX65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.